# SDR AALA991379

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Row 38ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT ROW 38AB INOPERATIVE.  REPLACED CONNECTOR TO EMERGENCY EXIT SEAT LIGHT AT ROW 38AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
